MathSciNet Relay Station
MathSciNet bibliographic data
MR1223263 30F40 (30F60 57M50)
Anderson, James W. Parabolics on the boundary of the deformation space of a Kleinian group. Proc. Amer. Math. Soc. 123 (1995), no. 2, 589–591.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement